| Model Number |
620-0221311-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.The defib-monitor flex cable will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis forreports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device failed the self-test for defib and pacer functions.Complainant did not indicate that there was any patient involvement at the time of the reported malfunction.